# SDR SWAA2022062714626

- Difficulty date: June 2, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N7737E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- Aircraft time: 50,078 hours, 25,303 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO RH SIDE FWD DOOR CUTOUT SHIELD WITH CORROSION SPOT AT STA 440 AND RBL-22 AND ABOUT WL-158 / [01] RECEIVED NEW FWD CARGO RT. SIDE SHIELD FOR STA 440 RBL 2. SHIELD WILL BE INSTALLED ON FAULT TTG8Q004ADJB;[02] LATE ENTRY: REMOVED CORROSION AT FWD CARGO RT. SIDE CUTOUT SHIELD AS PER SRM 51-10-02-0G-0;[03] MEASURE SHIELD FOUND OUT OF LIMITS ..ORIGINAL MAT. 0.032; MAT LOSS 0.020; MAT. REMAINING 0.010.. IN REF SRM 53-30-15-1A-1;[04] RECEIVED NEW FWD CARGO RT. SIDE SHIELD P/N:143A8126-21; THIS PART WILL BE INSTALLED IN JOB CARD TTG8Q004ADJB;[05] VERIFIED STEPS 1; 2;3 AND 4
